# SDR JJBA20251112037

- Difficulty date: October 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL DAMAGE TO THE LH UPPER AILERON SHROUD. REMOVED AND REPLACED SEAL ON THE LH UPPER AILERON SHROUD .
